3 doctors weighed in:

A nutrition doctor gave me B Complex Vitamin Tabs andi get a very lightheaded and confused after taking it. and he has no answer for the side-effect?

3 doctors weighed in
Dr. Peter Nefcy
Radiology

In brief: Stop all.

Some people are sensitive to many vitamins and other ingredients in the packaging.
There are patients who get GI upset with diarrhea or cramping, headache, dizziness, paresthesia and more with B vitamins. Unless you have a specific vitamin deficiency, or have an atypical diet, taking these medicines will not help your health. Stop taking them. Take your saved money and get a gym membership.

In brief: Stop all.

Some people are sensitive to many vitamins and other ingredients in the packaging.
There are patients who get GI upset with diarrhea or cramping, headache, dizziness, paresthesia and more with B vitamins. Unless you have a specific vitamin deficiency, or have an atypical diet, taking these medicines will not help your health. Stop taking them. Take your saved money and get a gym membership.
Dr. Peter Nefcy
Dr. Peter Nefcy
Thank
1 comment
Dr. Eric Weisman
Possible toxicity of Niacin and B6 (both have toxic states)
Dr. Randy Baker
Holistic Medicine

In brief: ?sensitive to filler

One can not be allergic or sensitive to B vitamins per se but many vitamins have fillers like artificial colors & other additives that some are sensitive to.
The point of taking vitamins are to feel better. Stop the one you are taking and consider trying a B complex by a brand like Thorne or Pure Encapsulations that have no harmful additives. Ideally get one with folate rather than folic acid.

In brief: ?sensitive to filler

One can not be allergic or sensitive to B vitamins per se but many vitamins have fillers like artificial colors & other additives that some are sensitive to.
The point of taking vitamins are to feel better. Stop the one you are taking and consider trying a B complex by a brand like Thorne or Pure Encapsulations that have no harmful additives. Ideally get one with folate rather than folic acid.
Dr. Randy Baker
Dr. Randy Baker
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
18 years in practice
497K people helped
Continue
111,000 doctors available
Read more answers from doctors